# SDR AUS20010501

- Difficulty date: May 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: MS21904W16
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC SYSTEM LEAKING FROM CRACKED PRESSURE LINE ELBOW LOCATED UNDER NO3 STRUT REAR SAILBOAT. LOSS OF HYDRAULIC FLUID.
